# SDR SIMA20191101002

- Difficulty date: November 1, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 48,695 hours, 41,126 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 8166041
- Part serial: 200309023
- Condition: Failed
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 PACK OVLD AND #1 PACK VALVE FAIL IN FLIGHT CLIMBING THROUGH FL340. QRH PROCEDURE FOLLOWED.-C/A-FLIGHT CREW PLACARDED #1 PACK. MEL# 21-28 AUTH# 110034D-C MOC# 730088. CHANGED MEL 21-28 TO MEL 21-29 BOTH PACKS INOP AUTH 110034DM-C M PROCEDURES C/W AUTH 110034DM-C REF 21-29. REMOVED AND REPLACED DUCT ON #1 PACK TO RAM AIR CONNECTION IAW AMM 21-51-03 AND REMOVED AND REPLACED # 1 PACK VALVE IAW AMM 21-51-01, OPC GOOD. REPLACED LH MUFFLER IAW AMM 21-24-01. C/W EO# EM-2100-048 SATISFACTORY. CLEARED MEL 21-29. PRIMARY INLET LH DUCT P/N 816618-1
